# SDR RRXA991420

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND AFT LOWER CARGO COMPT BULKHEAD BETWEEN PIT CENTER PANEL NEEDS REPAIR CRACKED AT STA 1340.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW PARTITION IAW DAC DWG NR 99-085-1 AND IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JUNE 11, 1999.
